Services on Demand
- Cited by SciELO
- Access statistics
Anais da Academia Brasileira de Ciências
On-line version ISSN 1678-2690
CAI, Guang-Hui. On the other law of the iterated logarithm for self-normalized sums. An. Acad. Bras. Ciênc. [online]. 2008, vol.80, n.3, pp. 411-418. ISSN 1678-2690. http://dx.doi.org/10.1590/S0001-37652008000300002.
Inthisnote, we obtain a Chung's integral test for self-normalized sums of i.i.d. random variables. Furthermore, we obtain a convergence rate of Chung law of the iterated logarithm for self-normalized sums.
Keywords : Chung's integral test; self-normalized sums; convergence rate.